| Model Number |
15 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the rear case of the device to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device battery pins were pushed back into the rear case.In this state, the device may power off or not power on, which may result in defibrillation therapy being delayed or prevented from being delivered to the patient if needed.There was no patient use associated with the reported event.